Translator Disclaimer
June 2010 On Limit Sets of 4-dimensional Kleinian Groups with 3 Generators
Keita SAKUGAWA
Tokyo J. Math. 33(1): 165-182 (June 2010). DOI: 10.3836/tjm/1279719585

Abstract

In this paper, we consider a quaternionic representation of a 4-dimensional Kleinian group $G$ with 3 generators $f,g$ and $h$, where $g$ and $h$ are simple parabolic, $[g,h]= id$, and $[f,g],[f,h]$ are order-2 elliptic elements. We parameterize such $f,g$ and $h$ up to conjugacy and we simulate the shape of the limit set $\Lambda(G)$ using computer.

Citation

Download Citation

Keita SAKUGAWA. "On Limit Sets of 4-dimensional Kleinian Groups with 3 Generators." Tokyo J. Math. 33 (1) 165 - 182, June 2010. https://doi.org/10.3836/tjm/1279719585

Information

Published: June 2010
First available in Project Euclid: 21 July 2010

zbMATH: 1201.30053
MathSciNet: MR2682888
Digital Object Identifier: 10.3836/tjm/1279719585

Rights: Copyright © 2010 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.33 • No. 1 • June 2010
Back to Top